# SDR 97ZZZX3842

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22BF
- Make and model: Skrsky S76A
- Aircraft serial: 760216
- System (JASC): 2150 · Cabin Cooling System
- Part: Soft Start
- Part number: 370000004
- Condition: Overheated
- Location: Air Conditioning
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTING HPN PILOT SMELLED SMOKE.  AIRCRAFT RETURNED TO HPN, MADE UNEVENTFUL LANDING.  AFTER SHUT-DOWN, PILOT INSPECTED AIRCRAFT AND NOTICED SMOKE IN BAGGAGE COMPARTMENT.  PILOT NOTIFIED COMPANY MAINTENANCE PERSONNEL.  AIRCRAFT WAS INSPECTED BY MAINTENANCE PERSONNEL.  AIR CONDITIONING SOFT START WAS FOUND OVERHEATED AND DAMAGED.  AIRCRAFT REPAIRS UNDERTAKEN BY AIRCRAFT MANUFACTURER.
